Jump to content

Recommended Posts

My last 2 infusions were via a port. I am having an itchy rash in the upper chest and all the way on both sides to my neck. My skin becomes bumpy and irritated. I take Benadryl tablets and use Benadryl extra strength cream. They help a bit but I was wondering if there is a better solution. I talked to the nurse and she suggested going back on steroids. They were disconnected at the same time as  Carboplatin.  Did anybody have the same experience and if so what was done about it. tnx.

Link to post
Share on other sites

Hi Lexi: I was on dexamethasone also just the day before, day of, and day after the infusion. They discontinued the day of at the clinic but kept me on the other two. From now on I will get back on it and take it till the dreadful 4rth day when hell breaks loose. I was told the rash is a known side effect of the Alimta. Thank you for your help.

Link to post
Share on other sites

This was my first infusion of JUST the Alimta and Keytruda, and I found Day 4 to be much less daunting than with the carbo. I had fatigue, but didn't feel completely wiped out. I imagine it will take some time for my body to adjust to the new protocol (including the Zometa, which I get only every 90 days), so for right now I'm just trying to observe and take note of what to expect. I haven't had to take any anti-nausea meds this time--at least not so far (in the past I might have had a couple by this point in the cycle). 

Link to post
Share on other sites

Hi Lexi: Just wondering how you are managing your side effects after your last treatment. I hope all is well. I also developed some ankle swelling with slight pain  so another bump in the road to deal  with.

Link to post
Share on other sites

Hi, Gary,

Not really anything new/different other than that severe back pain I got just before this infusion--which I suspected might be related to the Zometa (which I get only every 90 days). Oh, and I did have that edema, myself (a bit worse than previously, but it went away after a few days) and that swelling/scab my daughter and the NP thought looked like a bug bite. That cleared up, too.

Other than that, pretty much same as before, though as I said, the fatigue hasn't been as extreme. Also, I don't think I had to take any nausea meds this time (at least not once I was done taking the oxycodone for the back pain).

I was amused to get a letter from my prescription drug plan expressing concern about my prescription for oxycodone. The letter went on and on about the dangers of opioids and how they are gonna limit my prescription unless my doctor gets pre-approval. I was amused, because they have what's probably the worst website I've ever seen and I can never tell what is being shipped to me when. I have to call about ANY question--the website is useless. It's also amusing because I think the prescription was for something like 2 weeks' worth of medication and I believe I took all of 7-8 pills over about 3 days. That's it. I still have most of them left. But hey, good to know they're so concerned about my getting addicted (roll eyes).

 

Link to post
Share on other sites
×
×
  • Create New...